# SDR 99ZZZX673

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N273RA
- Make and model: Israel ASTRA SPX
- Aircraft serial: 097
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Valve
- Part number: 717571
- Condition: Inoperative
- Location: Rt Thrust Revers
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT 'T/R UNSAFE' ILLUMINATED AND WOULD NOT GO OUT.  THRUST REVERSER WAS CLOSED AND LOCKED NORMALLY.  SUBMITTER STATED THIS IS A KNOWN PROBLEM AND SUPPOSEDLY HAS BEEN FIXED WITH A MODIFICATION TO A DASH 3.  DASH 3 WAS INSTALLED.  PROBLEM GONE.
